# SDR UPS00434061

- Difficulty date: July 17, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, R-BODY GEAR INNER DOOR, CORROSION ALONG THE UPPER EDGE, EXTERNALLY.  NEW DOOR FITTED IAW MM 32-14-00 REF NRC 44309520/44309103.
